# SDR TAMF201912097001

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 25,501 hours, 8,229 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 10211101000
- Part serial: 12MG10034
- Condition: Broken
- Location: Rt Mlg
- Part time: 25,501 hours, 8,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FROM PILOT REPORT: "L/G R LENGTHENING FAULT". THE FAULT WAS PRESENT DURING CLIMB AFTER TAKE OFF AT MDE JMC INTERNATIONAL AIRPORT. THE LANDING GEARS COULDN'T BE RETRACTED AND THE AIRCRAFT RETURNED TO THE MDE BASE. ON GROUND THE (TSM) TROUBLE SHOOTING MANUAL TASK 32-30-00-810-817-A "MLG SHORTENING MECHANISM FAULT" WAS PERFORMED AND THE RH MLG SHORTENING MECHANISM TURNBUCKLE LINK (P/N 10-211101-000) WAS FOUND BROKEN.
